advertisement
Question
Posted by: Lois | 2004/02/13

Sign of infertily?

Hi
This might sound silly, but I'd like to make sure just the same. I am 34 and have been using Triphasil for about 14 years now (my husband and I don't want any children). I started menstruating when I was 11. I don't have any of the symptoms associated with menopause (hot flushes, etc.). What bothers me, is that the past few months during my period (regular due to the fact that I use the Pill) I have been bleeding for about three day in stead of the usual four. There is a lot of blood on the first day, but just a drop on the second and third day. Is this a sign that I am becoming infertile? How many years do women normally menstruate?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No, this does not mean that you are infertile. It is probably just the effect of the Triphasil thinning the womb lining. Women usually become menopausal somwhere between 45-50 years of age.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement